MathSciNet Relay Station
MathSciNet bibliographic data
MR2022369 (2004i:41016) 41A30 (41A25 41A63)
Kounchev, Ognyan; Render, Hermann The approximation order of polysplines. Proc. Amer. Math. Soc. 132 (2004), no. 2, 455–461.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement